Error bounds for some semidefinite programming approaches to polynomial minimization on the hypercube
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Tilburg University in its series Open Access publications from Tilburg University with number urn:nbn:nl:ui:12-4295255.
Date of creation: 2010
Date of revision:
Publication status: Published in SIAM Journal on Optimization (2010) v.20, p.3104-3120
Contact details of provider:
Web page: http://www.tilburguniversity.edu/
This paper has been announced in the following NEP Reports:
- NEP-ALL-2010-10-30 (All new papers)
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Klerk, E. de, 2006. "The Complexity of Optimizing over a Simplex, Hypercube or Sphere: A Short Survey," Discussion Paper 2006-85, Tilburg University, Center for Economic Research.
- Myoung-Ju Park & Sung-Pil Hong, 2013. "Handelman rank of zero-diagonal quadratic programs over a hypercube and its applications," Journal of Global Optimization, Springer, vol. 56(2), pages 727-736, June.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Economists Online Support).
If references are entirely missing, you can add them using this form.